$post_title

Childrens Ibuprofen (NSAID) Oral Suspension Pain Reliever Description:



Childrens Ibuprofen (NSAID) Compare to Children’s Motrin active ingredient. Childrens Ibuprofen Oral Suspension 100 mg per 5 mL Bubble Gum Flavor temporarily reduces fever and relieves minor aches and pains due to the common cold flu sore throat headache and toothache for up to 8 hours. The active ingredient is 100 mg ibuprofen (NSAID)* per 5 mL a pain reliever/fever reducer for children ages 2 to 11 years. Dosage cup included. *nonsteroidal anti-inflammatory drug Size: 8fl oz. Age Group: kids. Childrens Ibuprofen (NSAID) Oral Suspension Pain Reliever